# SDR A6WA202208238294

- Difficulty date: August 23, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7835
- Aircraft time: 38,656 hours, 37,326 cycles
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: Cleat
- Part number: 601R3180861
- Part serial: NSA
- Condition: Corroded
- Location: Fs313
- Part time: 38,656 hours, 37,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT ATTACHED TO FS313.56 FRAME 601R318086-1 IS CORRODED ***AIRCRAFT REMOVED FROM SERVICE **** INSTALLED NEW CLEAT IAW CRJ200 SRM 51-42-06
